# SDR SWAA2015072742230

- Difficulty date: July 22, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 61,806 hours, 37,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT PRESSURE BULKHEAD CRACKED AT BS 1016, STRINGER 23L.  REPAIRED THE BULKHEAD IAW EA.
